# SDR ASAA2021091835990

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,436 hours, 7,155 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 10 SPACERS DAMAGED WHILE ACCOMPLISHING T/C 78472010 OF #1 ENG. (2,3,5,6,7,8,9,15,21,22). GROUNDED - YES. REMOVED & REPLACED 10 SPACERS ON # 1 ENG (2,3,5,6,7,8,9,15,21,22) REF B737-900 AMM 72-21-02. PER T/C 7842010. NO DEFECTS NOTED.
